Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 27, Issue 2, 1991
Metadata
 

On the Uniqueness of Solution to the Cauchy Problem for Elliptic Equations in Two Variables
Shin-ichi Fujii
pp. 185–290
Abstract | Full-Text PDF (8907 KB) | Metadata

D-Modules on Analytic Spaces
Morihiko Saito
pp. 291–332
Abstract | Full-Text PDF (4685 KB) | Metadata

High-order Uniform Convergence Estimation of Boundary Solutions for Laplace's Equation
Kantaro Hayakawa and Yuusuke Iso
pp. 333–345
Abstract | Full-Text PDF (937 KB) | Metadata

Cyclic Representations of Uq(sl(n+1, C) at qN=1
Etsuro Date, Michio Jimbo, Kei Miki and Tetsuji Miwa
pp. 347–366
Abstract | Full-Text PDF (1443 KB) | Metadata